Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 75, Issue 6  


An elementary approach to toy models for D. H. Lehmer's conjecture
E. Bannai, Ts. Miezaki, V. A. Yudin
3
Sharp upper and lower bounds for nestohedra
V. M. Buchstaber, V. D. Volodin
17
Normally flat semi-Einstein submanifolds of Euclidean spaces
V. A. Mirzoyan
47
Weak$ ^*$ convergence of operator means
A. V. Romanov
79
The three-dimensional stationary flow problem at small Reynolds numbers
L. I. Sazonov
99
On operators of interpolation with respect to solutions of a Cauchy problem and Lagrange–Jacobi polynomials
A. Yu. Trynin
129
$p$-adic evolution pseudo-differential equations and $p$-adic wavelets
V. M. Shelkovich
163
The structure of homomorphisms of connected locally compact groups into compact groups
A. I. Shtern
195
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021